# SDR SWAA2015033037976

- Difficulty date: March 15, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5971207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT AFT OTBD SEAT TRACK SUPPORT, RAIL, CORRODED.  R & R SUPPORT IAW SRM & DWG.
